# SDR AALA202411013979

- Difficulty date: September 23, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: D5311310021412
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED STIFFENER ON FORWARD PRESSURE BULKHEAD FORWARD FACE AT FR 1 AND Z-1329 FR 1 IN THE FORWARD AVIONICS COMPARTMENT. REPLACED STIFFENER PER SRM 51-42-11.
